I developed a uti while on zithromax for a sinus/chest infection, was put on septra ds , symptoms only got slightly better, then got worse, was then put on macrobid an symptoms have not been relieved,
symptoms are : pain in bladder area, all the way down to urethra,having to void q 1/2 hr, some blood seen on paper when wiping,unable to walk too much as pain and pressure in pelvic area increases, went to ER ,they did a urine dip -showed no infection (but I am still taking the macrobid) did an ultra sound -they said it was normal! I am in so much pain and discomfort i do not know what to do-They have not got the urine culture back yet and so refused to give me another antibiotic . From my symptoms alone I think I still have a uti and as soon as i finish the macrobid it will get much worse. please advise what tests should be done and what meds they should be putting me on?? I am thinking cipro might be the one I need? i have also had right flank pain as well (aching) . About 3 weeks ago, i had a dental implant done, then i became sick. Could this have a bearing on my uti??
Sorry to read of your problem. While Symptoms associated with the urinary bladder are most often do to infection, if the culture is negative further investigation is warranted. Causes related to urinary bladder stones, medication reactions, infections in the vagina such as herpes virus, chlymidia & trichamonus (all of which would not show up on routine culture), over active bladder, dietary bladder irritants (caffeine, alcohol, acidic foods & drink), and painful bladder syndromes, interstitial cystitis must be considered.
If you have failed to respond to appropriate antibiotics therapy based on culture results, or if the culture was negative, I would suggest seeking further evaluation. It is unlikely that the dental procedure and you subsequent illness are related in my opinion.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.